# SDR ALGAR5502122711

- Difficulty date: December 27, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N796RV
- Make and model: Bell 407
- Aircraft serial: 53037
- Aircraft time: 8,339 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 23064637
- Part serial: GY28117
- Condition: Damaged
- Location: Zone 400
- Component: Compressor, Rroyce, C47
- Component part number: 23065593
- Stage of operation: IN
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

LOW POWER ON TEST CELL.  PROBABLE LOW POWER DUE TO O/H VANE DIFFUSER, FWD PLATE SEPARATING FROM VANES.
